# SDR P5CA2022062200142

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 51,493 hours, 5,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SF15141T48710
- Part serial: NSN
- Condition: Torn
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SLIDE WINDOWS HAD LOUD NOISE FROM LOWER LEFT PORTION OF WINDOW, HAPPENED IN CLIMB THROUGH 24,000FT CONTINUED TO 30,000FT. STOPPED DESCENDING THROUGH 23,000FT STEP CLIMB BACK TO 30,000FT WITH NOISE RETURNING BUT QUIETER THAN PREVIOUS EVENT. NO EICAS INDICATORS. NO PRESSURIZATION INDICATORS.(FOUND A TEAR IN FO R2 WINDOW SEAL UPON INSPECTION. R/R R2 WINDOW SEAL IAW B777 AMM 56-11-13 PN: SF15-141T487-10)
